# SDR FDEA200901120166

- Difficulty date: January 12, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N810FD
- Make and model: Airbus A310-324
- Aircraft serial: 452
- Aircraft time: 31,762 hours, 9,141 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXR532B36230000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMARTMENT, ZONE 231 FLOOR PANEL 231 AJ HAS STRUCTURAL DAMAGES FABRICATED NEW MAIN CARGO DECK COMPARTMENT FLOOR PANEL 231 AJ PER SAMPLE IAW SRZ 25-005 ON TRAVELER T8/ 773438
